# SDR 97ZZZM1157

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: S5337124320201
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE DISCOVERED, THE FORWARD CARGO DOOR DRAIN CHANNEL, DRAIN CHANNEL SUPPORT PLATE, AND INNER CHORD CORRODED BETWEEN FRAMES 13 AND 18.  MAINTENANCE REMOVED AND REPLACED THE DRAIN CHANNEL, DRAIN CHANNEL SUPPORT PLATE, AND INNER CHORD IAW SRM 51-25-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
